Alert archive / West Virginia / Frost Advisories in 2016

Frost Advisory 2, NWS Charleston, WV

April 13, 20169 counties in Ohio; 17 counties in West Virginia; 4 counties in Kentucky

NWS Charleston, WV issued this frost advisory at Apr 13, 2016, 2:12 PM EDT for 9 counties in Ohio; 17 counties in West Virginia; 4 counties in Kentucky. It took effect at Apr 14, 2016, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2016, 2:12 PM EDT (18:12 UTC)
In effect from
Apr 14, 2016, 2:00 AM EDT
Expired
Apr 14, 2016, 8:49 AM EDT
In force
7 hr
Issued by
NWS Charleston, WV
All 30 counties

Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Barbour County, WV, Braxton County, WV, Calhoun County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Lewis County, WV, Mason County, WV, Pleasants County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 79 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

940 
WWUS71 KRLX 131812
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT WED APR 13 2016


KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ007>011-016>020-
028>032-039-040-140215-
/O.NEW.KRLX.FR.Y.0002.160414T0600Z-160414T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-
PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON...
PHILIPPI...BELINGTON
212 PM EDT WED APR 13 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY.

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...LOWEST TEMPERATURES BETWEEN 4 AM AND 7 AM.

* IMPACTS...FROST IS EXPECTED...ESPECIALLY IN THE COLDEST
  SHELTERED VALLEYS. SENSITIVE PLANTS OR CROPS MAY BE DAMAGED IF
  LEFT EXPOSED TO THE ELEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KISTNER
3 follow-up statements
948 
WWUS71 KRLX 140112
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
912 PM EDT WED APR 13 2016


KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ007>011-016>020-
028>032-039-040-140915-
/O.CON.KRLX.FR.Y.0002.160414T0600Z-160414T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-
PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON...
PHILIPPI...BELINGTON
912 PM EDT WED APR 13 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
THURSDAY...

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...LOWEST TEMPERATURES BETWEEN 4 AM AND 8 AM.

* IMPACTS...FROST IS EXPECTED...ESPECIALLY IN THE COLDEST 
  SHELTERED VALLEYS. SENSITIVE PLANTS OR CROPS MAY BE DAMAGED IF 
  LEFT EXPOSED TO THE ELEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
805 
WWUS71 KRLX 140730
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
330 AM EDT THU APR 14 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ007>011-016>020-
028>032-039-040-141300-
/O.CON.KRLX.FR.Y.0002.000000T0000Z-160414T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-
PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON...
PHILIPPI...BELINGTON
330 AM EDT THU APR 14 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...LOWEST TEMPERATURES THROUGH 730 AM THIS MORNING.

* IMPACTS...FROST IS EXPECTED...ESPECIALLY IN THE COLDEST 
  SHELTERED VALLEYS. SENSITIVE PLANTS OR CROPS MAY BE DAMAGED IF 
  LEFT EXPOSED TO THE ELEMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MZ
729 
WWUS71 KRLX 141249
NPWRLX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON WV
849 AM EDT THU APR 14 2016


KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ007>011-016>020-
028>032-039-040-141400-
/O.CAN.KRLX.FR.Y.0002.000000T0000Z-160414T1300Z/
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-MASON-JACKSON WV-WOOD-
PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...ASHLAND...LOUISA...NEW LEXINGTON...CROOKSVILLE...
SOMERSET...MCCONNELSVILLE...STOCKPORT...ATHENS...MARIETTA...
BELPRE...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
POMEROY...GALLIPOLIS...IRONTON...SOUTH POINT...POINT PLEASANT...
NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA...
ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...
SPENCER...ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...
WEST UNION...SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...
WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON...BUCKHANNON...
PHILIPPI...BELINGTON
849 AM EDT THU APR 14 2016

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FROST ADVISORY.

ALL AREAS IN THE ADVISORY HAVE NOW CLIMBED WELL ABOVE FREEZING.

$$

KISTNER

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Apr 13, 1:53 PM EDT, 19 minutes earlier.

Area forecast discussion, Apr 13, 1:53 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
153 PM EDT WED APR 13 2016

.SYNOPSIS...
HIGH PRESSURE CENTERED TO OUR NORTH AND NORTHEAST...PROVIDES
PROLONGED PERIOD OF DRY WEATHER WITH A EAST TO SOUTHEAST LOW
LEVEL FLOW.

&&

.NEAR TERM /THROUGH TONIGHT/...
100 PM UPDATE...JUST MADE A QUICK ADJUSTMENT TO TEMPS AS THEY ARE
RUNNING SLIGHTLY WARMER THAN FORECASTED. NO OTHER CHANGES ARE
NEEDED AT THIS TIME.

900 AM UPDATE...HAVE ALLOWED FOR THE FROST/FREEZE HEADLINES TO
EXPIRE THIS MORNING AS WE CONTINUE TO WARM ABOVE FREEZING AT ALL
LOCATIONS. ONLY UPDATES TO THE FORECAST AT THIS TIME WERE
MINOR...AS ONLY TEMPERATURES AND DEWPOINTS WERE UPDATED TO ALIGN
WITH THE CURRENT OBS AND TRENDS.

PREVIOUS DISCUSSION...
QUIET FORECAST FOR TODAY AND TONIGHT. MAY GET CLIPPED BY SOME
CIRRUS ACROSS THE NORTH AND SOUTH TODAY CWA...AND FORECAST
SOUNDINGS ALSO SHOW A BIT OF MOISTURE AROUND 5KFT...BUT OVERALL A
SUNNY DAY IS EXPECTED. MAYBE BUMPED UP AFTERNOON HIGHS A DEGREE
HERE AND THERE BUT NO SIGNIFICANT CHANGES MADE. TONIGHT SHOULD BE
WARMER THAN CURRENT MORNING LOWS...BUT STILL COULD BE FLIRTING
WITH POTENTIAL FROST ACROSS THE NORTHERN CWA WITH TEMPS IN THE LOW
TO MID 30S. WILL HOLD OFF ON A NEW FROST ADVISORY FOR TONIGHT...LETTING
CURRENT FROST/FREEZE HEADLINES RUN THEIR COURSE FIRST. HWO ALREADY
CONTAINS FROST MENTION IN THIS AREA FOR TONIGHT...SO WILL CONTINUE
WITH THAT.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
A PROLONGED PERIOD OF BACKWARD LOW LEVEL FLOW FROM THE EAST AND
SOUTHEAST...WITH EVEN THE MID AND UPPER LEVELS JOINING FOR FRIDAY
AND SATURDAY...AS MID/UPPER RIDGE DEVELOPS. DIURNAL INCREASE IN 925
MB FLOW BOTH THURSDAY NIGHT AND FRIDAY NIGHT...MAKING MINIMUM
TEMPERATURES TOUGHER.

PRECIPITABLE WATER MAX ONLY AROUND 0.50 INCH THURSDAY NIGHT INTO
FRIDAY BEFORE LOWERING AGAIN. HIGH CLOUDS POSSIBLE ESPECIALLY
THURSDAY NIGHT INTO FRIDAY...AS A RESULT OF THE MID LEVEL
DISTURBANCE MEANDERING EAST...ACROSS THE SOUTHERN TENNESSEE VALLEY
AND GULF COAST STATES THURSDAY NIGHT INTO SATURDAY.

IN THIS DRY PATTERN WANTED TO GO WITH A SLIGHTER LARGER DIURNAL
TEMPERATURE TRACE...SO EXCEPT FOR SOME COOLING ALONG THE EASTERN
SLOPES...MOST MAXIMUM TEMPERATURES AOA MOS GUIDANCE. MOST LOW
TEMPERATURES AOB MOS GUIDANCE TEMPERATURES IN SHELTERED VALLEYS...
HILLTOPS AND RIDGES MAY BE A BIT MILDER WITH THAT LOW LEVEL FLOW.
ALSO TRIED TO HAVE THE 18Z TO 21Z DEW POINTS AOB MOST GUIDANCE WITH
THE MIXING.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
LITTLE CHANGE TO A STAGNANT PATTERN...WITH AN OMEGA LIKE BLOCK
OVER THE CONUS HOLDING INTO EARLY NEXT WEEK. WE WILL BE UNDER THE
UPPER HIGH. MODELS DO SHOW THIS PATTERN BREAKING DOWN BY TUESDAY
TO ALLOW A SYSTEM TO APPROACH FROM THE WEST...AND WILL INTRODUCE
LOW POPS SOUTH AND WEST DURING TUESDAY. OTHERWISE...QUITE DRY
WEATHER WITH ABUNDANT SUNSHINE UNDER SURFACE HIGH PRESSURE. THIS
WILL ALLOW A WARMING TREND THROUGH MONDAY...WITH A GOOD DIURNAL
RANGE OF TEMPERATURE IN THE DRY AIR...BEFORE A POSSIBLE UNNOTICED
VERY WEAK AND DRY COOL FRONT BACK DOORS THROUGH THE AREA ON
MONDAY. NIGHT TIME TEMPERATURES IN THE GROWING SEASON AREA ARE
EXPECTED TO REMAIN ABOVE FREEZING.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS AND ONE LINE TAFS WILL CONTINUE AT ALL LOCATIONS
WITH HIGH PRESSURE FIRMLY IN CONTROL FOR THE FORESEEABLE FUTURE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...

FORECAST CONFIDENCE...HIGH.

ALTERNATE SCENARIOS: NONE.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z THURSDAY...
NO IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/MZ/MAC
NEAR TERM...MZ/MPK
SHORT TERM...KTB/MAC
LONG TERM...JMV
AVIATION...MPK
Hazardous weather outlook, Apr 13, 9:07 AM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
907 AM EDT WED APR 13 2016

OHZ066-067-075-076-084-085-WVZ008>011-016>020-027>032-039-040-141315-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-JACKSON WV-WOOD-
PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-
907 AM EDT WED APR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TEMPERATURES TONIGHT INTO THURSDAY MORNING MAY BE COLD ENOUGH FOR
FROST TO FORM. A FROST ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>007-013>015-024>026-
033>038-046-047-141315-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-MINGO-
LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
POCAHONTAS-RANDOLPH-
907 AM EDT WED APR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KISTNER

Nearby

Frost Advisories in West Virginia, 2016Frost Advisories in Ohio, 2016Frost Advisories in Kentucky, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.